# SDR YHLR200500001

- Difficulty date: November 23, 2005
- Submitted: November 23, 2005
- Operation: General aviation
- Aircraft: N2668Q
- Make and model: Piper PA-28-181
- Aircraft serial: 287790414
- Engine: Lyc O360*
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0100013911
- Part serial: 97105495
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER STATED THAT THE GNS-430 DISPLAY WAS NO LONGER WORKING AND THAT THE CDI WAS PEGGED LT AT ALL TIMES. SENT UNIT OUT FOR REPAIR. ALSO FOUND UPON INSPECTION OF THE GNS-430 INSTALLATION, IT WAS NOTED THAT REPAIR STATION HAD NOT INSTALLED AN AVIONICS COOLING FAN IAW THE INSTALLATION MANUAL. AN AVIONICS COOLING FAN WAS INSTALLED UPON RECEIVING THE GNS-430 BACK FROM REPAIR. THE PROBLEM WITH THE GNS-430 WOULD HAVE BEEN PREVENTED IF AN AVIONICS FAN HAD BEEN INSTALLED IAW THE REQUIREMENTS FOR COOLING AS STATED IN THE INSTALLATION MANUAL.
